# SDR 2008UALA03016

- Difficulty date: May 25, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 30,357 hours, 8,187 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 79411
- Condition: Unsecure
- Location: Seat 2h
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY PATH LIGHTS DANGLING FROM AISLE ARM REST 02H.  FOUND LOOSE LIGHT ASSEMBLY.   REPLACED LIGHT ASSEMBLY OP CHECKED GOOD.  AC OK FOR SERVICE.
